# SDR FDEA202505040713

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: A5237101501610
- Part serial: 1790
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR UPR EDGE AT PT1 BETWEEN FR23 AND FR24 FOUND CRACK SIGNAL ON   3EA FASTENER HOLES COMPLIED WITH EA: 6-5230-T0383235 P1. TITLE: DOORS - CARGO DOOR/HYD SYS - CRACKED   HOLES ON MAIN DECK CARGO DOOR UPPER LONGERON. REPAIRED THE MAIN DECK CARGO   DOOR UPR EDGE 3EA CRACKED FASTENER HOLES AT PT1 BETWEEN FR23 AND FR24. THIS REPAIR   IS CONSIDERED AS CATEGORY B REPAIR DUE TO AWAITING FURTHER DT APPROVAL. THIS   REQUIREMENT WILL BE TRACKING BY ENMDS TO ABTAIN STAGE 2 AND/OR STAGE 3 APPROVAL   WITHIN  6-MONTHS PER EA: 6-5230-T0383235. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI   52304081 FOR WORK DETAILS.
